Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Tested positive for mycobacterial igm. Reason for increased readings while taking medication, had short periods?

hello dr. i am niharika varshney, living in noida, actually mam me and my husband were planning for the child from last nov. 2011 (married in jan2010), thn i got myself tested for mycobacterial igm which came positive(1.16).thn i started medicine 1) rcinex, 2) combutol, 3) pzide/pyzina. after three months reading came down to 0.91, but after six months of treatment it increased to 2.24, i took my medicines properly. i got shocked seeing the results. i don t understand why the reading has increased. and also my periods have become little. they come down in the form of clotting and flow has decreased but comes for four days. dr. is it serious, or the value varies during the treatment. three months are remaining for the treatment. please reply soon.
Asked On : Tue, 24 Jul 2012
Answers:  0 Views:  61 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor